“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 754
School of Mathematics
  Title:   Cohen-Macaulayness of tensor product
  Author(s): 
1.  L. Khatami
2.  S. Yassemi
  Status:   Published
  Journal: Rocky Mountain J. Math.
  Vol.:  34
  Year:  2004
  Pages:   205-213
  Supported by:  IPM
  Abstract:
Let (R,m) be a commutative Noetherian local ring. Suppose that M and N are finitely generated modules over R such that M has finite projective dimension and such that ToriR(M,N)=0 for all i > 0. The main result of this note gives a condition on M which is necessary and sufficient for the tensor product of M and N to be a Cohen-Macaulay module over R, provided N is itself a Cohen-Macaulay module.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right